MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1416120-J
Medical Device Problem Codes Malposition of Device (2616); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Ischemia (1942)
Date of Event 04/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2024 with the implant of an alto stent graft system.Routine follow-up conducted on (b)(6) 2025 reportedly identified that the surgeon had inadvertently deployed both left and right ovation iliac limbs in the ipsilateral gate.Reintervention has been scheduled for (b)(6) 2025 to fix this situation.Because both limbs are in the ipsilateral gate the limb to the left iliac system is compressed causing claudication symptoms from limited flow to the left leg.The patient is being monitored while revision plans are being discussed.
 
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, follow-up report will be submitted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2024 with the implant of an alto stent graft system.Routine follow-up conducted on (b)(6) 2025 reportedly identified that the surgeon had inadvertently deployed both left and right ovation iliac limbs in the ipsilateral gate.Because both limbs are in the ipsilateral gate the limb to the left iliac system is compressed causing claudication symptoms from limited flow to the left leg.Reintervention was completed on or around (b)(6) 2025 by implanting (non-endologix) products to fix the issue.The rep stated everything looked good, there were no endoleaks.The final patient status was not provided.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.Endologix was unable to perform an evaluation of the device as it remains implanted in the patient.A clinical evaluation of the adverse event/incident was completed.An examination of limited medical imaging received by endologix was unable to verify the malposition of the device (contra limb in ipsilateral gate), bucked material (left iliac), left lower limb ischemia and claudication therefore, these complaints are unconfirmed.This is not consistent with the reported adverse event/incident.Device, user, procedure or anatomy relatedness of complaint could not be determined.Procedure related harms could not be identified.The final patient status was not provided.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b2: outcomes attributed to ae: updated.B5: description - updated.B6: relevant tests and lab data - updated.G3: date received by manufacturer - updated.H4: manufacture date - corrected.H6: investigation finding codes - remove code 3233.H6: investigation conclusion codes - remove code 11.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd.
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd.
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd.
santa rosa, CA 95403
8009832284
MDR Report Key21877483
Report Number3008011247-2025-00048
Device Sequence Number8769113
Product Code MIH
UDI-Device Identifier00850007370251
UDI-Public(01)00850007370251(17)261102(10)FS103123-48
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTV-IL1416120-J
Device Lot NumberFS103123-48
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY (LOT# FS031824-73).; CUSTOMSEAL KIT FILL POLYMER (LOT# FF040824-01).; OVATION IX ILIAC LIMB (LOT# FS083022-50).
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexMale